# SDR ASAA0873502

- Difficulty date: September 4, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A75035
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL AT LBL 22 STA 500B TO 500 C FOUND CRACKED.  ON INSTALLATION OF ZEE ANGLE CRACKED INTERCOSTAL AT FWD CARGO LBL 22 STA 500B TO 500 C REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53 30 53 AND BOEING DRAWING 143A7510.
